The Annals of Mathematical Statistics

Locally Best Invariant Test for Sphericity and the Limiting Distributions

Nariaki Sugiura

Full-text: Open access

Abstract

The locally best invariant test for testing sphericity in a multivariate normal distribution is obtained. It is different from the likelihood ratio criterion. Some other known results are remarked. The limiting distributions of the test statistics are investigated. In particular Pitman efficiency of the likelihood ratio test with respect to the locally best invariant test is shown to be one for normal alternatives.

Article information

Source
Ann. Math. Statist., Volume 43, Number 4 (1972), 1312-1316.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177692481

Digital Object Identifier
doi:10.1214/aoms/1177692481

Mathematical Reviews number (MathSciNet)
MR311032

Zentralblatt MATH identifier
0251.62036

JSTOR
links.jstor.org

Citation

Sugiura, Nariaki. Locally Best Invariant Test for Sphericity and the Limiting Distributions. Ann. Math. Statist. 43 (1972), no. 4, 1312--1316. doi:10.1214/aoms/1177692481. https://projecteuclid.org/euclid.aoms/1177692481


Export citation